# SDR R61A2019062930666

- Difficulty date: June 13, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE SPLICE AT FRAME 59 AND STRINGER 9R. MAINTENANCE REMOVED AND REPLACED THE SPLICE AT FRAME 59 AND STRINGER 9R IAW EMB SRM 51-43-03 AND 51-43-04.
